# SDR CALA2021080601271

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 103,732 hours, 10,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 5289
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 - DR 2L EMER LIGHT POWER SUPLY M33096 CAPACITY CHECK FAIL TRANFER FROM NR LP 9130404 AND ORIGINATED BY EMP V898181
